Maximal S-expansions are Bernoulli shifts
Bulletin de la Société Mathématique de France, Tome 121 (1993) no. 1, p. 117-131
@article{BSMF_1993__121_1_117_0,
     author = {Kraaikamp, Cornelis},
     title = {Maximal $S$-expansions are Bernoulli shifts},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     pages = {117-131},
     doi = {10.24033/bsmf.2203},
     zbl = {0795.11030},
     mrnumber = {94h:11074},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1993__121_1_117_0}
}
Kraaikamp, Cornelis. Maximal $S$-expansions are Bernoulli shifts. Bulletin de la Société Mathématique de France, Tome 121 (1993) no. 1, pp. 117-131. doi : 10.24033/bsmf.2203. http://www.numdam.org/item/BSMF_1993__121_1_117_0/

[B] Bosma (W.). - Optimal Continued Fractions, Indag. Math., t. 50, 1988, p. 353-379. | Zbl 0638.10034

[BK1] Bosma (W.) and Kraaikamp (C.). - Metrical Theory for Optimal Continued Fractions, J. Number Theory, t. 34, 1990, p. 251-270. | MR 91d:11095 | Zbl 0697.10043

[BK2] Bosma (W.) and Kraaikamp (C.). - Optimal approximation by continued fractions, J. Austral. Math. Soc. Ser. A, t. 50, 1991, p. 481-504. | MR 92f:11093 | Zbl 0731.11038

[FO] Friedman (N.A.) and Ornstein (D.S.). - On isomorphisms of weak Bernoulli transformations, Adv. in Math., t. 5, 1970, p. 365-394. | MR 43 #478c | Zbl 0203.05801

[K1] Kraaikamp (C.). - A new class of continued fraction expansions, Acta Math., t. LVII, 1991, p. 1-39. | MR 92a:11090 | Zbl 0721.11029

[K2] Kraaikamp (C.). - Statistic and ergodic properties of Minkowski's Diagonal Continued Fraction, Theoret. Comput. Sci., t. 65, 1989, p. 197-212. | MR 90m:11120 | Zbl 0671.10029

[L] Liardet (P.). - Question posed at the public defence of the dissertation of C. Kraaikamp, Amsterdam, 1990, April 23.

[NIT] Nakada (H.), Ito (Sh.) and Tanaka (S.). - On the invariant measure for the transformation associated with some real continued fraction, Keio Eng. Rep., t. 30, 1977, p. 159-175. | MR 58 #16574 | Zbl 0412.10037

[N] Nakada (H.). - Metrical theory for a class of continued fraction transformations and their natural extensions, Tokyo J. Math., t. 4, 1981, p. 399-426. | MR 83k:10095 | Zbl 0479.10029

[OW] Ornstein (D.S.) and Weiss (B.). - Statistical Properties of Chaotic Systems, Bull. Amer. Math. Soc., t. 24, 1991, p. 11-116. | MR 91g:58160 | Zbl 0718.58038

[R] Rieger (G.J.). - Mischung und Ergodizität bei Kettenbrüchen nach nächsten Ganzen, J. Reine Angew. Math., t. 310, 1979, p. 171-181. | MR 81c:10066 | Zbl 0409.10038